# SDR HAIHEEA9994

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 350A32040000
- Condition: Defective
- Location: M/R Gr Box
- Part time: 2,890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED WITH MAIN GEARBOX ASSEMBLY DUE TO TRANSMISSION MAKING METAL.REPLACEMENTS RECEIVED ON 5-14-97  S/N M222 AND P/N 350A32-0011-00, S/N M1324.
